# SDR UIEA2019070804704

- Difficulty date: July 8, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,967 hours, 16,021 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4101487
- Part serial: 0422
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG FT EQ EXH FAN 1( TRANSFER TO MDDR 114415 CAT C IAW DDG 21-58-05    REPLACED AFT EQUIPMENT COOLING FAN AND OPS CHECKED GOOD IAW AMM 21-58-41 THIS CLEARS MDDR 114415 PLACARD REMOVED   )
